# SDR GUUA91232041909A

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 13,430 hours, 17,449 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR WARNING HORN GOES OFF AT 79 PERCENT N1.             ADJUSTED LT POWER LEVER GEAR WARNING HORN SWITCH.
